It is currently Tue Aug 22, 2017 10:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Feb 10, 2012 6:12 pm 
Offline
New Poster
New Poster

Joined: Fri Feb 10, 2012 6:05 pm
Posts: 1
I have been on the film for 6 months or so. Tuesday, went to fill my Rx and the pharmacy was out of the film. I opted to get the tablets.........after 2 doses,. the same as the film, i became extremely nauseated and sleepy. I felt overdosed!! Scared me, the pharmacy nor the doctor have any clue.... can anyone help.
Now I am back on the film and feel better.
Thanks


Top
 Profile  
 
PostPosted: Fri Feb 10, 2012 9:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 939
Location: Southeastern US (Alabama)
cocoa wrote:
I have been on the film for 6 months or so. Tuesday, went to fill my Rx and the pharmacy was out of the film. I opted to get the tablets.........after 2 doses,. the same as the film, i became extremely nauseated and sleepy. I felt overdosed!! Scared me, the pharmacy nor the doctor have any clue.... can anyone help.
Now I am back on the film and feel better.
Thanks


I'm curious on something...Did the pharmacist switch you over without the doctors consultation? (did they have to call your doctor and tell them "hey, we have _________ here picking up their Suboxone, but we don't have the film and they said that they would be OK with getting the tablet instead, can you authorize that?"

If not, then I'm not sure that should've been done.

Far as the feeling goes between the two, you shouldn't have noticed anything..because they are exactly identical. There's absolutely no difference in them, chemically speaking. That's a mystery I guess, because I have also been on both, and currently take the film...and I didn't have any issue with either of them. I opted to switch and my doctor obliged and said if I didn't like it, he would gladly switch me back.


Top
 Profile  
 
 Post subject: To Cocoa
PostPosted: Fri Feb 10, 2012 11:27 pm 
Offline
Super Poster
Super Poster

Joined: Tue Oct 19, 2010 11:22 pm
Posts: 101
Hi,

For whatever reason, you may not be getting as much absorption from the film as you do the tablets. Just a thought.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group